# SDR SWAA2019100737578

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 53,755 hours, 31,712 cycles
- System (JASC): 5241 · Galley Doors
- Part: Shock Mount
- Part number: 65659733
- Condition: Pulled
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT SLIDE MOUNT PULLED FROM DOOR.   R & R SHOCK MOUNTS PER SRM.
